| Model Number |
RA002-5555SL70 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by (b)(6).Device returned to (b)(6).
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2017 for an unknown reason.During a review of investigation findings from (b)(6) it was identified that rod had a pin fracture.No other information in relation to patient has been reported.